MAUDE Adverse Event Report: NOVOSOURCE, LLC NOVOKNEE; TOTAL KNEE

NOVOSOURCE, LLC NOVOKNEE; TOTAL KNEE
Model Number 3101-1202
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Medwatch form 3500 completed by patient.Description of event or problem in the reporters own words transcribed from report number mw#5111413: i had a total knee replacement on "(b)(6) 2021" have had swelling and severe pain.On (b)(6) 2022 i went to my surgeon and he did x-rays, and blood work said everything was fine.Then i went back to him again (b)(6) 2022 and he drained fluid off my knee and ordered a bone scan for (b)(6) 2022 i waited until my next appointment with him on (b)(6) 2022 he then told me that my knee was loose and i would have to have revision surgery.My husband asked him what about if this doesn't work he then said he would just have to amputate above the knee.Fda safety report id# (b)(4).
 
Additional Manufacturer Narrative
This response is predicated entirely on the patient's alleged injuries.Novosource, llc is filing this response purely out of an abundance of regulatory caution.We have followed our equality management system which has led us to conclude that a responsive filing is unnecessary.However, since this has been reported to medwatch we believe a response is appropriate in this instance.In filing this response novosource, llc makes no admission whatsoever that our implant is the cause of or has contributed in any manner to the alleged complaints enumerated in the patient's report.As the fda 3500-series form was incorrectly completed by the patient (initial reporter) and not qualified medical personnel, no additioanl information was given on other relevant history, including preexisting medical conditions.Novosource, llc generated an appropriate complaint form, completed a medical device reporting assessment, investigated potential root cause, and reviewed all available records (i.E.Dhr documentation, design records, and risk documentation).A root cause could not be effectively determined, however knee pain is a common side effect of total knee implant.

Brand Name
NOVOKNEE
Common Device Name
TOTAL KNEE
Manufacturer (Section D)
NOVOSOURCE, LLC
1000 hampton center suite a
morgantown WV 26505
Manufacturer (Section G)
LINCOTEK MEDICAL
9800 hillwood pkwy. ste. 140
fort worth TX 76177
Manufacturer Contact
joshua vanmeter
1000 hampton ceneter suite a
morgantown, WV 26505
3045542167
MDR Report Key16286794
Report Number3014273644-2022-00001
Device Sequence Number11951468
Product Code JWH
UDI-Device Identifier00811382031809
UDI-Public00811382031809
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K131398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number3101-1202
Device Catalogue Number3101-1202
Device Lot NumberCOR0022
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2022
Initial Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite